MathSciNet Relay Station
MathSciNet bibliographic data
MR1664387 (2000m:17026) 17B56 (17B30)
Tirao, Paulo A refinement of the toral rank conjecture for $2$-step nilpotent Lie algebras. Proc. Amer. Math. Soc. 128 (2000), no. 10, 2875–2878.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement